The Dependence of Critical Parameter Bounds on the Monotonicity of a Newton Sequence.
Numerische Mathematik, Tome 33 (1979), pp. 291-302
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Nonlinear Boundary Value Problems, Newton Iterations, Critical Parameter, Discretised Elliptic Problems, Numerical Bounds
@article{NUMA_1979__33_132642,
author = {B. Werner and H. Voss and J.W. Mooney},
title = {The {Dependence} of {Critical} {Parameter} {Bounds} on the {Monotonicity} of a {Newton} {Sequence.}},
journal = {Numerische Mathematik},
pages = {291--302},
year = {1979},
volume = {33},
zbl = {0402.65037},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__33_132642/}
}
B. Werner; H. Voss; J.W. Mooney. The Dependence of Critical Parameter Bounds on the Monotonicity of a Newton Sequence.. Numerische Mathematik, Tome 33 (1979), pp. 291-302. http://geodesic.mathdoc.fr/item/NUMA_1979__33_132642/